Often, the course of anabolic steroids can cause side effects Skin, especially if you uncontrollably take high dosages of drugs or do post-course therapy.
The most common problems are – gynecomastia, decreased libido, excessive flooding, etc. Of course, these side effects can be controlled if you follow your analysis and monitor your hormonal background.
However, there is a problem with acne. Acne after the course or acne on the course – this is a common problem for bodybuilders and whether it will be for you or not – it is impossible.
It all depends on your predisposition. There are people who can put themselves 2 grams of testosterone and they will not have a single pimple on their body. And it happens that a person puts himself a minimum dosage of testosterone enanthate in 250 milligrams and the next day he is waiting for a surprise in the form of steroid acne.
Particularly such a problem people with kidney diseases suffer. So, if you have chronic kidney disease, then you better take up your health, rather than cursing yourself.
If you take a medical encyclopaedia and read about why acne – acne (acne) appears, then for most of the main reasons you will see – “the use of anabolic steroids.” This happens for a banally simple reason – a surge of androgenic hormones in the body. Especially often acne from steroids appears in places of accumulation of sebaceous glands – chest, face, back, buttocks, shoulders and other places Skin. This is due to the acceleration of the sebaceous glands through a splash of androgens.
Cortisol shock is a phenomenon that occurs as a result of abrupt abolition of anabolic steroids or with a sharp decrease in the concentration of testosterone in the body. As a result, there is a sharp release of cortisol, a rollback begins after a course of steroids, and you begin to swim with fat, acne begins to appear after the course of steroids, etc. To prevent cotrizol shock, PKT (Post-course therapy) is done to establish the production of endogenous (natural) testosterone and minimize or completely avoid a surge of cortisol.
This question is often asked by athletes who want to protect themselves from acne, especially if they are predisposed to this side effect.
In most cases, acne from steroids appear on courses of drugs with high androgenic properties. According to Bulanov’s rating, all testosterone esters (sestanone, phenylpropionate, propionate, enanthate, cypionate, and others), methandrostenolone (methane), oxymetalone (anapolone), nandrolone (deca), trenbolone, halotestin (halotest) belong to such drugs.